MathSciNet Relay Station
MathSciNet bibliographic data
MR1750649 (2000m:52006) 52A15
Meyer, Mathieu Maximal hyperplane sections of convex bodies. Mathematika 46 (1999), no. 1, 131–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement